Publication
Title
Statistical analysis of distance-based path relinking for the capacitated vehicle routing problem
Author
Abstract
Language
Dutch, English
Source (journal)
Computers & operations research. - New York, N.Y.
Publication
New York, N.Y. : 2013
ISSN
0305-0548
Volume/pages
40:12(2013), p. 3197-3205
ISI
000326610000036
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.04.2013
Last edited 03.06.2018
To cite this reference